Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron...should I try it? paxvox

Posted by Mitch on December 19, 2001, at 13:05:55

In reply to Re: Remeron...should I try it? JackD, posted by paxvox on December 19, 2001, at 9:51:10

> I don't know, I'm still leary about the potential side effects. Does anyone know about these?
>
> PAX

Hi Pax,

I have tried Remeron two or three times. The first time was for several months. Are you planning on sticking with your Wellbutrin in addition to the Remeron? I know you were having some trouble with insomnia (I think)and tachycardia from the WB. *On paper*, the combo should work ok (the WB should counter some of the daytime drowsiness and munchies from the Remeron). I just gained too much weight on it and couldn't shake the drowsiness and cognitive problems from it (no matter what dose I took). I also got pretty hostile on it (but I have bipolar sx too, though). One thing-it is *fantastic* for sleep, especially the lower doses (7.5-15mg). I found that 30mg would cause me to dream so much I was waking up in my sleep several times to lucid dreaming episodes. Also, if someone happened to be severely depressed with no appetite and significant weight loss-it would probably be ideal. It also nearly eliminated my acid refux problems and diarrhea associated with IBS.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:87245
URL: http://www.dr-bob.org/babble/20011213/msgs/87408.html